Title

Mark Blaug on the Normativity of Welfare Economics

Document Type

Article

Publication Date

5-15-2012

Publication Title

Erasmus Journal For Philosophy & Economics

Department

Economics

Abstract

This paper examines Mark Blaug's position on the normative character of Paretian welfare economics: in general, and specifically with respect to his debate with Pieter Hennipman over this question during the 1990s. The paper also clarifies some of the confusions that emerged within the context of this debate, and closes by providing some additional arguments supporting Blaug's position that he himself did not provide.

Volume

6

Issue

3

pp.

2014-01-25

ISSN

1876-9098